# SDR 20000501SH025

- Difficulty date: March 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Roller
- Part number: 60164
- Condition: Misinstalled
- Location: Rudder Pcu
- Component: Rudder Pcu Assy, Boeing
- Component part number: 65C370539
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROLLER IS BINDING.  IMPROPER INSTALLATION OF RIVET AND ROLLER.  (X)
